Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Supercuspidal representations and Poincaré series over function fields


Authors: Daniel Bump and Shuzo Takahashi
Journal: Trans. Amer. Math. Soc. 340 (1993), 395-413
MSC: Primary 11F12; Secondary 11R58
MathSciNet review: 1152320
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we will give a new construction of certain cusp forms on $ GL(2)$ over a rational function field. The forms which we construct are analogs of holomorphic modular forms, in that the local representations at the infinite place are in the discrete series. The novelty of our approach is that we are able to give a very explicit construction of these forms as certain 'Poincaré series.' We will also study the exponential sums which arise in the Fourier expansions of these Poincaré series.


References [Enhancements On Off] (What's this?)

  • [1] E.-U. Gekeler, Automorphe Formen über 𝐹_{𝑞}(𝑇) mit kleinem Führer, Abh. Math. Sem. Univ. Hamburg 55 (1985), 111–146 (German). MR 831522, 10.1007/BF02941492
  • [2] H. Jacquet and R. P. Langlands, Automorphic forms on 𝐺𝐿(2), Lecture Notes in Mathematics, Vol. 114, Springer-Verlag, Berlin-New York, 1970. MR 0401654
  • [3] P. Kutzko, On the supercuspidal representations of $ GL(2)$, I and II, Amer, J. Math. 100 (1978), 43-60 and 705-716.
  • [4] Ilya Piatetski-Shapiro, Complex representations of 𝐺𝐿(2,𝐾) for finite fields 𝐾, Contemporary Mathematics, vol. 16, American Mathematical Society, Providence, R.I., 1983. MR 696772

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F12, 11R58

Retrieve articles in all journals with MSC: 11F12, 11R58


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1152320-4
Article copyright: © Copyright 1993 American Mathematical Society